The Annals of Mathematical Statistics

On the Probability Theory of Linkage in Mendelian Heredity

Hilda Geiringer

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 15, Number 1 (1944), 25-57.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731313

Digital Object Identifier
doi:10.1214/aoms/1177731313

Mathematical Reviews number (MathSciNet)
MR10384

Zentralblatt MATH identifier
0063.01560

JSTOR
links.jstor.org

Citation

Geiringer, Hilda. On the Probability Theory of Linkage in Mendelian Heredity. Ann. Math. Statist. 15 (1944), no. 1, 25--57. doi:10.1214/aoms/1177731313. https://projecteuclid.org/euclid.aoms/1177731313


Export citation